# SDR DL72K971679

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481DA
- Make and model: Boeing 727232
- Aircraft serial: 20861
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 65192922
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WING CENTER SECTION REAR SPAR WEB WAS CRACKED AT APPROX RBL 20.5 AND LBL 11.5.  THE CRACK AT RBL 20 IS 2.0 LONG AND A CHEM-MILLED RADIUS JUST BELOW THE SPAR UPPER CHORD.  THE CRACK AT LBL 11.5 IS 1.13 LONG ALSO IN THE CHEM-MILLED RADIUS JUST BELOW THE SPAR UPPER CHORD BETWEEN THE STIFFENERS AT LBL 7.5 AND 12.9.  REPAIRED PER ERA 362506-14.
